Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Theorems associated with the Riesz and the Dirichlet's series methods of summation


Author: H. L. Garabedian
Journal: Bull. Amer. Math. Soc. 45 (1939), 891-895
DOI: https://doi.org/10.1090/S0002-9904-1939-07111-5
MathSciNet review: 0001332
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1939-07111-5